Approximation from sparse grids and function spaces of dominating mixed smoothness

Volume 72 / 2006

Winfried Sickel Banach Center Publications 72 (2006), 271-283 MSC: 41A25, 41A63, 42B99, 46E35. DOI: 10.4064/bc72-0-18


We investigate the convergence and the rate of convergence in $\| \, \cdot \, |L_p\|$, $1 < p < \infty$, of a bivariate interpolating (with respect to a sparse grid) trigonometric polynomial in the framework of Sobolev spaces of dominating mixed smoothness.


  • Winfried SickelMathematisches Institut
    F.-Schiller-Universität Jena
    D-07743 Jena, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image